A note on the integrability of non-Hermitian extensions of Calogero-Moser-Sutherland models

Fring, A. (2006). A note on the integrability of non-Hermitian extensions of Calogero-Moser-Sutherland models. Modern Physics Letters A (MPLA), 21(8), pp. 691-699. doi: 10.1142/S0217732306019682

[img]
Preview
PDF
Download (146kB) | Preview

Abstract

We consider non-Hermitian but PT-symmetric extensions of Calogero models, which have been proposed by Basu-Mallick and Kundu for two types of Lie algebras. We address the question of whether these extensions are meaningful for all remaining Lie algebras (Coxeter groups) and if in addition one may extend the models beyond the rational case to trigonometric, hyperbolic and elliptic models. We find that all these new models remain integrable, albeit for the non-rational potentials one requires additional terms in the extension in order to compensate for the breaking of integrability.

Item Type: Article
Uncontrolled Keywords: integrability, non-Hermitian Hamiltonian, Calogero-Moser-Sutherland models, SYMMETRIC QUANTUM-MECHANICS, PSEUDO-HERMITICITY, PT-SYMMETRY, INVARIANT INTERACTION, FIELD-THEORIES, ONE DIMENSION, REAL SPECTRA, C-OPERATOR, HAMILTONIANS, SOLITONS
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/698

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics